# SDR REXA2017100501066

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 9,697 hours, 6,555 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Pcb
- Part number: 9326752502
- Condition: Faulty
- Location: Row 3cd
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 3 CD OXYGEN MASKS DO NOT DEPLOY.  R & R PASSENGER SERVICE UNIT CONTROL PCB IAW AMM 23-31-17. OPS CHECKED GOOD.
